Kamke, E., Zur Arithmetik der Polynome

Mathematische Zeitschrift (1924)

  • Volume: 19, page 247-264
  • ISSN: 0025-5874; 1432-1823

How to cite


"Kamke, E., Zur Arithmetik der Polynome." Mathematische Zeitschrift 19 (1924): 247-264. <http://eudml.org/doc/167775>.

journal = {Mathematische Zeitschrift},
keywords = {number of solutions of polynomial congruences},
language = {ger},
pages = {247-264},
title = {Kamke, E., Zur Arithmetik der Polynome},
url = {http://eudml.org/doc/167775},
volume = {19},
year = {1924},

TI - Kamke, E., Zur Arithmetik der Polynome
JO - Mathematische Zeitschrift
PY - 1924
VL - 19
SP - 247
EP - 264
LA - ger
KW - number of solutions of polynomial congruences
UR - http://eudml.org/doc/167775
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.